<< Previous Issue Journal of the Korean Mathematical Society (Vol. 10, No. 1) Next Issue >>
J. Korean Math. Soc. 1973 Vol. 10, No. 1, 1—45
Decomposable operators on the direct sum of Banach spaces
Jae Chul Rho
J. Korean Math. Soc. 1973 Vol. 10, No. 1, 1—7
On evalution of preorders
Soondal Park
J. Korean Math. Soc. 1973 Vol. 10, No. 1, 9—15
On Landsberg spaces of two dimensions with $(\alpha, \beta)$-metric
Masao Hashiguchi, Shun-Ichi Hojo, and Makoto Matsumoto
J. Korean Math. Soc. 1973 Vol. 10, No. 1, 17—26
The structure of $L(M,L)$
Jongsik Kim
J. Korean Math. Soc. 1973 Vol. 10, No. 1, 27—29
Topological spaces with semidevelopments
Moo Ha Woo
J. Korean Math. Soc. 1973 Vol. 10, No. 1, 31—33
On projective limits in primitive categories
Chang Ku Im
J. Korean Math. Soc. 1973 Vol. 10, No. 1, 35—39
On semi-simple rings and their complete matrix rings
Hai Joon Kim
J. Korean Math. Soc. 1973 Vol. 10, No. 1, 41—45

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd